# SDR SIMA2018052118004

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 32,610 hours, 27,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE AFT GALLEY WALL WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-14-000-801-A, AND 33-50-14-400-801-A. OPS CHECKED GOOD.
